Taking medication on your own is always a risk. And there are many people who after receiving a dose of Covid-19 vaccine feel severe pain in the arm is one of the most common adverse effects reported and resort to Paracetamol to relieve symptoms.
+ With more expensive drugs, learn to sign up for discount plans
Therefore, Anvisa, which is the National Health Surveillance Agency, warns: in excess, this drug can cause drug hepatitis and even death. It is good to remember that the symptoms that appear after vaccination disappear within a few days.
According to Anvisa, like any other remedy, acetaminophen should be used with caution. That is, the maximum daily dose must be observed, the interval between these doses according to the recommendations contained in the leaflet for each age.
The General Management for Monitoring Products Subject to Health Surveillance recommends that health professionals and the population inform the Agency of cases in which unwanted effects occur. Anvisa has on its website a system called Vigimed for this type of notification.
According to data from the Federal Council of Medicine, 77% of Brazilians use medication without medical advice. As a result, approximately 30,000 people are assisted annually in emergencies, presenting cases of drug intoxication, according to the National Toxic-Pharmacological Information System. Most of the occurrences are related to the use of analgesics, anti-inflammatories and antipyretics.
+ Learn about the effectiveness of each vaccine against Covid-19